THE PP-TYPE MEASURE AND ESTIMATE OF MULTIVARIATE LOCATION

CUI HENGJIAN

Acta Mathematicae Applicatae Sinica ›› 1996, Vol. 19 ›› Issue (4) : 582-588.

PDF(349 KB)
PDF(349 KB)
Acta Mathematicae Applicatae Sinica ›› 1996, Vol. 19 ›› Issue (4) : 582-588. DOI: 10.12387/C1996076

THE PP-TYPE MEASURE AND ESTIMATE OF MULTIVARIATE LOCATION

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 1996, 19(4): 582-588 https://doi.org/10.12387/C1996076

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(349 KB)

Accesses

Citation

Detail

Sections
Recommended

/